# SDR FOTR20006NR5718

- Difficulty date: February 3, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516279
- Part serial: 21601
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING FLOORBEAM T-CHORD CRACKED AT BS 760 RBL.45.5.  REPAIRED ON FASI W/O NR 20006, N/R 05718.  REMOVED AND REPLACED MAIN CABIN FLOORBEAM T-CHORD AT STA 760.9 IAW BOEING DWG 65-16279 REV A.  MATERIAL USED: BAC1506-1108, DIM: 110.0 L.
